| Catalog Number |
54750016545 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/29/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent transforaminal lumbar interbody fusion (tlif) surgery at l4/l5 due to lumbar spinal canal stenosis, radiculopathy.Post-op, the screw was inserted into right of l5 using a navigation but the inserted screw was turned out and deviated after the operation.Hence on (b)(6) 2019, revision surgery was performed due to the screw deviated.Patient symptoms or complications is unknown at this time.